# SDR DHL9670907C

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND BULGE ON ANGLE AT INTERCOSTAL FS 344 STR 19L.  REMOVED AND REPLACED ANGLE PER SRM 51-10-1 AND 51-30-2.
